# SDR REXA2016103102097

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 26,737 hours, 24,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST EMERGENCY OVERHEAD LIGHT IN CABIN INOPERATIVE.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-16. LIGHT CHECKED GOOD. ACFT OK FOR SERVICE.
